Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

20

G. B. M. Zerr, J. H. Drummond, H. C. Wilkes and M. A. Gruber
The American Mathematical Monthly
Vol. 2, No. 4 (Apr., 1895), pp. 128-129
DOI: 10.2307/2970213
Stable URL: http://www.jstor.org/stable/2970213
Page Count: 2
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails